2014 Conference Schedule and Program
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

 
View only
 
 
ABCFGHIJKLMN
1
Ballroom Bitterroot /
Sawtooth
Aspen White Pine Cottonwood Bannock Spokane
2
Thursday
3
4
7:30 AM8:30 AMRegistration & Breakfast (on your own)
5
8:30 AM9:30 AMBreakout #1 (60 min)Understanding Student Expectations of Online Learning
~ G. Zobel
Streaming Video Collaboration With Our Peer Institutions: U of W and CWU Work Together On Cloud Service
~G. Hopkins
The What, Why and How of Open Education Resources (OER)
~ L. Austill
Rolling out successful Digital Storytelling projects
~M. Erb
30 in 60: LMS Tips and Tricks
~ T. Chase
Engaged, Excited, and Digitally Literate Students
~ L. Myers & A. Lemiere
6
9:45 AM10:30 AMBirds of a FeatherFacultyLibrariansRoundtable: A Comparison and Discussion of Online Graduate Degree Programs in Educational Technology ~ B. Shelton & A. WalkerInstructional DesignersK12Administrators
7
10:45 AM11:45 AMBreakout #2 (60 min)Thinking differently about Social Presence in Online Courses
~P. Lowenthal
Improving Quality, Access, and Support for Instructional Video
~A. Heaps
Using Multi-modal Strategies to Engage First-Year Students in a High-Enrollment Blended Course
~J. Black
Building Community and Student Engagement with VoiceThread
~ J. Trespalacios & J. Rand
#Followit #Shareit #Learnit – Social Media in an Online Learning Environment
~ K. Towey & N. Schmidt
Bringing it Home: Strategies for Student Success
~ A. Rovner & S. Diemel
8
11:45 AM1:45 PMLunch,
ISU welcome,
Keynote Address
Lunch
Welcome
Keynote
9
2:00 PM3:00 PMBreakout #3 (60 min)Where's Waldo?: Disrupting A Difficult Session In An Introductory Gen. Ed. Course
~ S. Riley, J. Akkerman, R. Thompson & E. Robinson
Immersions: Next Generation of eLearning Environments
~ Q. Conley
Sharing Technology Tools and Strategies: Improving Collaboration and Efficiency
~ E. Kuletz & G. Zobel
Applying UDL Principles to Course Navigation and Organization
~ T. Gibbons
Developing online relationships using best practices in mentoring at-risk student populations
~ T. Gebhart
Beyond Originality: Streamlining Grading and Delivering Effective Feedback with Turnitin
10
3:15 PM4:15 PMBreakout #4 (60 min)Get your head in the game! Motivating Students in the Online Language Classroom
~ K. Carter-Cram
ProctorU: Ensuring Academic Integrity with Online Proctoring
~ L. Collum
Integrating Technology into the Online Classroom One Strategy at a Time
~ J. Steele & S. Robertson
Keynote - Breakout Session - New Directions in Classroom Wiki Use
~ M. Caufield
Be a Choice Architect: Nudge Students to Success
~ L. Chamberlin
Creative Uses of CANVAS Tools
~ J. Ruback & A. Sells
11
12
4:30 PM6:30 PMReceptionReception
13
14
Friday
15
7:30 AM8:00 AMRegistration
16
8:00 AM9:30 AMBreakfast & Lightning roundsBreakfast
Lightning rounds
17
9:30 AM9:45 AMAbout NWeLearnAbout NWeLearn
18
9:45 AM10:15 AMBreakout by statesOregonWashintonIdaho
19
10:30 AM12:00 PMLonger Sessions
(90 min)
Innovative Methods for Giving Students Feedback
~ L. Austill
“eLearning and First Responders: Curriculum Development Considerations for Irregular Schedules"
~ N. Ecelbarger
Washington’s I-DEA: Using Open Educational Resources in ESL Curriculum Development
~ J. Ruback & A. Sells
eLearning Triage: 5 Experts Ready to Help You Solve Your eLearning Issues!
L. Chamberlin, A. Indrunas, R. Phoenix & A. Rovner
Getting Started with Google ... Gently!
~ T. Chase
21st Century Classrooms for 21st Century Students
~ J. Simmons & Niki Walker
20
12:00 PM1:00 PMLunch Lunch
21
1:15 PM2:15 PMBreakout #5 (60 min)Using Interactive Online Laboratory Exercises to Flip the Laboratory
~ S. Galindo & S. Johnson
Real-time Online Tutoring-the CWI Way
~ G. Huskey, S. Barron & P. Johnston
Using Teamwork to Build Quality Online Courses
~ L. Berry
"Enterprising" Blackboard through Cross-Functional Collaboration
~ L. Nelson, D. Jossis & D. Gold
Curating and Connecting
~ L. Kaiser
Smarter Measure: Measuring What Matters: The Role of Non-Cognitive Factors in Student Success
~ A. Manley
22
2:30 PM3:30 PMBreakout #6 (60 min)Enhancing Your Online Classes with Brain-Based Learning Tricks
~ G. Anderson
Making the Most of the Microsoft IT Academy
~ A. Ubelhor
New Tools: Google Classroom & Add-Ons
~T. Chase
Assessing faculty-perceived risks in teaching online
~ G. Zobel
Exploring Strategies and Methods for Managing an Online Learning Office
~ A. Blick & R. Beardsall
A Collaborative Approach to Training Online Faculty
~ J. Black, K. Carter-Cram & P. Lowenthal
23
3:30 PM3:45 PMClosing/Raffle (or, 3:45-4:00pm)Closing / Raffle
24
25
Loading...
 
 
 
Tentative 2014 NWeLearn Program
 
 
Main menu